Royal Mail are currently experiencing resourcing issues affecting deliveries in some areas. Click Here for more details

Paracetamol 500mg Effervescent Tablets Pack of 100

Packaging may vary

Paracetamol 500mg Effervescent Tablets Pack of 100

£8.99

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Generic Brand
Code: 1221068
Weight: 380g (includes packaging)

Description

Paracetamol is fast, effective pain relief recommended for headaches, migraines, sore throats, toothache, rheumatic pains, period pains, fever, aches and pains of cold and flu.

Directions

For oral administration only. Dissolve the tablets in a glass of water.

Adults and children over 16 years:

1 - 2 tablets every 4 - 6 hours when necessary, up to four times a day, or as instructed by your doctor.

Children 12 - 15 years of age and weighing 41 to 50kg:

One tablet every 4 - 6 hours when necessary, up to four times a day, or as instructed by your doctor.

Not recommended in children aged less than 12 years.

The dose should not be repeated more frequently than every 4 hours, and not more than 4 doses should be taken in any 24 hour period.

Do not take for more than 3 days without consulting your doctor.

Warnings

Not suitable for children under 12 years of age.

Do not take more frequently than every 4 hours.

Not more than 8 tablets should be taken in 24 hours.

Do not exceed the stated dose.

Ingredients

The active ingredient is paracetamol.

The other ingredients are: Anhydrous citric acid, Sodium hydrogen carbonate, Sorbitol E420, Sodium carbonate anydrous, Povidone K 25 (E1201), Simeticone, Saccharin sodium, Lemon flavour (containing maize maltodextrin, acacia gum (E414) and alpha-tocopherol (E307)), Macrogol 6000.

You may also like